# SDR AALA202108028102

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 57,287 hours, 24,120 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PATHWAY LIGHTING UNDER SEAT 19C IS LOOSE. SECURED WIRING HOUSING HARNESS REMOVED TAPE OPERATIONS CHECK NORMAL PER AMM 33-51-00
